Publisher : Department of Mathematics, Kyungpook National University
DOI : 10.5666/KMJ.2009.49.4.713
Title & Authors
Convolution Properties of Certain Class of Multivalent Meromorphic Functions Vijaywargiya, Pramila;
The purpose of the present paper is to introduce a new subclass of meromorphic multivalent functions defined by using a linear operator associated with the generalized hypergeometric function. Some properties of this class are established here by using the principle of differential subordination and convolution in geometric function theory.
Subordination and inclusion theorems for subclasses of meromorphic functions with applications to electromagnetic cloaking, Mathematical and Computer Modelling, 2013, 57, 3-4, 945
B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal., 15(1984), 737-745.
N. E. Cho, O. S. Kwon and H. M. Srivastava, Inclusion relationships and argument properties for certain subclasses of multivalent functions associated with a family of linear operators, J. Math. Anal. Appl., 292(2004), 470-483.
N. E. Cho, O. S. Kwon and H. M. Srivastava, Inclusion relationships for certain subclasses of meromorphic functions associated with a family of multiplier transformations, Integral Transforms Spec. Funct., 16(2005), 647-659.
J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput., 103(1999), 1-13.
J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transforms Spec. Funct., 14(2003), 7-18.
C.-Y. Gao, S.-M. Yuan and H. M. Srivastava, Some functional inequalities and inclusion relationships associated with certain families of integral operators, Comput. Math. Appl., 49(2005), 1787-1795.
S. P. Goyal and R. Goyal, On a class of multivalent functions defined by generalized Ruscheweyh derivatives involving a general fractional derivative operator, J. Indian Acad. Math., 27(2005), 439-454.
S. P. Goyal and M. Bhagtani, On certain family of generalized integral operators and multivalent analytic functions, Proceedings of the 6th Int. Conf. SSFA, 6(2005), 35-47.
I. B. Jung, Y. C. Kim and H. M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math. Anal. Appl., 176(1993), 138-147.
J. -L. Liu, Note on Ruscheweyh derivatives, J. Math. Anal. Appl., 199(1996), 936-940.
J. -L. Liu and K. I. Noor, Some properties of Noor integral operator, J. Nat. Geom., 21(2002), 81-90.
K. I. Noor, On new classes of integral operators, J. Nat. Geom., 16(1999), 71-80.
K. I. Noor, On certain classes of meromorphic functions involving integral operators, J. Ineq. Pure and Appl. Math., 7(2006), Art. 138.
K. I. Noor and M. A. Noor, On integral operators, J. Math. Anal. Appl., 238(1999), 341-352.
St. Ruscheweyh, Convolutions in Geometric Function Theory, Les Presses de l'Univ. de Montreal, 1982.
St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc., 49(1975), 109-115.
H. M. Srivastava and P. W. Karlsson, Multiple Gaussian Hypergeometric Series, Halsted Press (Ellis Horwood, Chichester), John Wiley and Sons, New York.
J. Sokol and L. Trojnar-Spelina, Convolution properties for certain classes of multi-valent functions, J. Math. Anal. Appl., 337(2008), 1190-1197.
S.-M. Yuan, Z.-M. Liu and H. M. Srivastava, Some inclusion relationships and integral-preserving properties of certain subclasses of meromorphic functions associated with a family of integral operators, J. Math. Anal. Appl., 337(2008), 505-515.